Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 15 of 17 found articles
 
 
  The economics of trade agreements in the linear Cournot delocation model
 
 
Title: The economics of trade agreements in the linear Cournot delocation model
Author: Bagwell, Kyle
Staiger, Robert W.
Appeared in: Journal of international economics
Paging: Volume 88 (2012) nr. 1 pages 15 p.
Year: 2012
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 15 of 17 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands